# SDR CALA2022053001395

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 23,109 hours, 8,179 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT FOR E1/E2/APU FIRE OVERHEAT/DET AT 127KTS//130. 0LBS PERFORMED FIRE WARNING TEST IN REF WITH AMM 26-10-00, FIRE TROUBLESHOOTING WARNING OPS NORMAL AT THIS TIME, REQUIRES FURTHER TROUBLESHOOTING ADDITIONAL INFO: RTO ENGAGED, MAX REVERSERS USED, OAT 80 DEGREES, FIELD ELEVATION 670 FEET. REMOVED AND REPLACED ENG APU FIRE DET MODULE REF AMM 26-10-01 AND IPC 26-10-01-01. OPS CHK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1811475  SN OFF 7414 PANEL, CONTROL,  OFF 29-2615-9-0001 7414 ON 29-2615-9-0001 2790
